Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Will there be any complications of switching the schedules of taking Metoprolo and Lisinopril?

User rating for this question
Excellent
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
Hi I take Metoprolo er suc 50mg in PM and Lisinopril 10mg in the morning but today I took the Metoprolo in the morning and the Lisinopril in the PM will I be Ok to start back the way I was taking them?
Posted Thu, 26 Dec 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: You can again start taking as per your previous Detailed Answer: Hello, I have studied your case. Both medications you are taking are for controlling blood pressure. So from tomorrow you can again start taking as per your previous schedule it will not have any adverse effect. Lifestyle changes and diet modification help in maintaining blood pressure in normal range. Making lifestyle changes is an important first step in the treatment of high blood pressure. In some patients, lowering sodium and alcohol intake, keeping weight in the ideal range, engaging in regular aerobic exercise, and stopping smoking may be sufficient to control high blood pressure. Such lifestyle changes can lower blood pressure as effectively as therapy with one blood pressure-lowering drug. Alternative therapy like meditation, yoga, XXXXXXX XXXXXXX also helps in maintaining blood pressure. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor